# SDR SPAA0900001

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 65,863 hours, 34,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 78542
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN FAILS TO ILLUMINATE. REPLACED EXIT SIGN BATTERY PACK IAW BMM 33-51-81. FUNCTIONALLY CHECKS SATISFACTORY
